# SDR HNAA2022041300156

- Difficulty date: March 23, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E907711 - POSSIBLE CRACK ON FRAME 66 AT STRINGER 16R .... REMOVED AND REPLACED FR66 (LOWER FRAME SECTION) IAW EMB145 SRM 51-40-02
